MAUDE Adverse Event Report: ARTHREX, INC. MODULAR VAULTLOCK DRILL GUIDE, X-LARGE; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. MODULAR VAULTLOCK DRILL GUIDE, X-LARGE; ORTHOPEDIC MANUAL SURG INSTR
Model Number MODULAR VAULTLOCK DRILL GUIDE, X-LARGE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/27/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 11/27/2023, it was reported by a sales representative via (b)(4) that an ar-9215-1-03 quick connect handle broke off in the ar-9231-vl-04 glenoid drill guide.This occurred during a case.There was no additional information provided, and additional information has been requested.
 
Additional Manufacturer Narrative
Complaint is not confirmed.Visual inspection identified the holes of the univers vaultlock® & glenoid drill guide, quick connect, extra large had no presence of pieces of the tip of the ar-9215-1-03.The device shows chips on the surfaces and edges.Functional testing was not performed due to the damage to the device.No problem found.
 
Event or Problem Description
Additional information was provided on 12/18/2023 where the sales representative stated that this event occurred during an eclipse tsa procedure on (b)(6) 2023.All fragments were retrieved.The drill guide had drills going through it but at the time it broke no power was being used.

Brand Name
MODULAR VAULTLOCK DRILL GUIDE, X-LARGE
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18385133
Report Number1220246-2023-09596
Device Sequence Number19838636
Product Code LXH
UDI-Device Identifier00888867398962
UDI-Public00888867398962
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODULAR VAULTLOCK DRILL GUIDE, X-LARGE
Device Catalogue NumberAR-9231-VL-04
Device Lot Number052120
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2023
Supplement Date Received by Manufacturer07/16/2024
12/18/2023
Initial Report FDA Received Date12/22/2023
Supplement Report FDA Received Date08/05/2024
12/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown